# SDR DALA2020121104054

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 78,426 hours, 23,573 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Detached
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE FLIGHT TO SLC TO AFTER RECEIVING A "RT BLEED DUCT LEAK" MESSAGE AND, PER THE QRH, UNABLE TO CONTINUE INTO ICING CONDITIONS.  ISOLATED THE NR 2 ENGINE BLEED AIR PRESSURE AND THE MESSAGE SOON EXTINGUISHED.  CORRECTIVE ACTION: MAINTENANCE FOUND THE ANTI-ICE DUCT ABOVE RT PYLON DETACHED WITH CLAMP DETERIORATED & SEAL MISSING.  CLAMP WAS REPLACED AND THE LEAK CHECK WAS GOOD.
